TITLE

OSCILLATION OF THE SOLUTIONS OF NONLINEAR IMPULSIVE DIFFERENTIAL EQUATIONS OF THE FIRST ORDER WITH ADVANCED ARGUMENT

AUTHOR(S)
BAINOV, D. D.; DIMITROVA, M. B.; DISHLIEV, A. B.
PUB. DATE
December 1999
SOURCE
Journal of Applied Analysis;1999, Vol. 5 Issue 2, p261
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98182161

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics